# SDR QXEA0002989

- Difficulty date: October 23, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE ARE FOUR RIVETS ON THE LEFT SIDE OF THE RUDDER COVE MIDWAY BETWEEN UPPER MIDDLE RUDDER HINGE POINT.  REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 51-31-01.
